Volume 11 (2007)

Download this article
For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

The Seiberg–Witten equations and the Weinstein conjecture

Clifford Henry Taubes

Geometry & Topology 11 (2007) 2117–2202

DOI: 10.2140/gt.2007.11.2117

Forward citations
J L Cabrerizo, M Fernández, J S Gómez, On the existence of almost contact structure and the contact magnetic field, Acta Mathematica Hungarica 125 (2009) 191
J L Cabrerizo, M Fernández, J S Gómez, The contact magnetic flow in 3D Sasakian manifolds, Journal of Physics A Mathematical and Theoretical 42 (2009) 195201
A Cotton-Clay, Symplectic Floer homology of area-preserving surface diffeomorphisms, Geometry & Topology 13 (2009) 2619
M Hutchings, C H Taubes, The Weinstein conjecture for stable Hamiltonian structures, Geometry & Topology 13 (2009) 901
Ç Kutluhan, C H Taubes, Seiberg–Witten Floer homology and symplectic forms on S¹× M³, Geometry & Topology 13 (2009) 493
G P Paternain, Helicity and the Mañé critical value, Algebraic & Geometric Topology 9 (2009) 1413
C H Taubes, The Seiberg–Witten equations and the Weinstein conjecture II: More closed integral curves of the Reeb vector field, Geometry & Topology 13 (2009) 1337